Sur les sous-espaces des complexes simpliciaux
Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 129-155.
@article{BSMF_1972__100__129_0,
     author = {Cauty, Robert},
     title = {Sur les sous-espaces des complexes simpliciaux},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {129--155},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {100},
     year = {1972},
     doi = {10.24033/bsmf.1733},
     zbl = {0243.54027},
     mrnumber = {48 #5023},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1733/}
}
TY  - JOUR
AU  - Cauty, Robert
TI  - Sur les sous-espaces des complexes simpliciaux
JO  - Bulletin de la Société Mathématique de France
PY  - 1972
SP  - 129
EP  - 155
VL  - 100
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1733/
UR  - https://zbmath.org/?q=an%3A0243.54027
UR  - https://www.ams.org/mathscinet-getitem?mr=48 #5023
UR  - https://doi.org/10.24033/bsmf.1733
DO  - 10.24033/bsmf.1733
LA  - fr
ID  - BSMF_1972__100__129_0
ER  - 
%0 Journal Article
%A Cauty, Robert
%T Sur les sous-espaces des complexes simpliciaux
%J Bulletin de la Société Mathématique de France
%D 1972
%P 129-155
%V 100
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1733
%R 10.24033/bsmf.1733
%G fr
%F BSMF_1972__100__129_0
Cauty, Robert. Sur les sous-espaces des complexes simpliciaux. Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 129-155. doi : 10.24033/bsmf.1733. http://archive.numdam.org/articles/10.24033/bsmf.1733/

[1] Ceder (J.). Some generalizations of metric spaces, Pacific J. of Math., t. 11, 1962, p. 105-125. | MR | Zbl

[2] Dugundji (J.). Note on CW-polytopes, Portug. Math., Lisboa, t. 11, 1952, p. 7-10b. | MR | Zbl

[3] Dungundji (J.). A duality property of nerves, Fund. Math., Warszawa, t. 59, 1966, p. 213-219. | MR | Zbl

[4] Engelking (R.). Outline of general topology. Amsterdam, North-Holland publishing Company, 1968. | MR | Zbl

[5] Hu (S. T.). Theory of retracts. Detroit, Wayne State University Press, 1965. | MR | Zbl

[6] Hyman (D. M.). A category slightly larger than the metric and the CW-categories, Michigan math. J., t. 15, 1968, p. 193-214. | MR | Zbl

[7] Kakutani (S.) and Klee (V.). The finite topology of a linear space, Archiv der Math., Basel, t. 14, 1963, p. 55-58. | MR | Zbl

[8] Knight (C. J.). Weak products of spaces and complexes, Fund. Math., Warszawa, t. 53, 1963, p. 1-12. | MR | Zbl

[9] Palais (R. S.). Homotopy theory of infinite dimensional manifolds, Topology, London, t. 5, 1966, p. 1-16. | MR | Zbl

Cited by Sources: